International Mathematical Forum

Online Edition, Vol. 12, 2017, no. 13-16

Novika Putri Listia Nanda, Mashadi, Sri Gemawati
      Characteristic value of r on the equation 11^x \equiv r (mod 100)
      International Mathematical Forum, Vol. 12, 2017, no. 13, 611-617
      https://doi.org/10.12988/imf.2017.7439

Didem Surgevil Uzay, Alev Firat
      On left derivations of ranked bigroupoids
      International Mathematical Forum, Vol. 12, 2017, no. 13, 619-628
      https://doi.org/10.12988/imf.2017.7437

Rafael Jakimczuk
      On the h-th free part of the factorial
      International Mathematical Forum, Vol. 12, 2017, no. 13, 629-634
      https://doi.org/10.12988/imf.2017.7542

Filiz Akca, Suat Koc
      A short note on a generalization of pure ideals in commutative semigroups
      International Mathematical Forum, Vol. 12, 2017, no. 13, 635-641
      https://doi.org/10.12988/imf.2017.7229

Rafael Jakimczuk
      Logarithm of the exponents in the prime factorization of the factorial
      International Mathematical Forum, Vol. 12, 2017, no. 13, 643-649
      https://doi.org/10.12988/imf.2017.7543

Ma'mon Hussein Issa Hussein
      Numerical solutions for handling systems of obstacle boundary value problems using the RPS method
      International Mathematical Forum, Vol. 12, 2017, no. 14, 651-663
      https://doi.org/10.12988/imf.2017.7438

Notice
      Retraction notice
      International Mathematical Forum, Vol. 12, 2017, no. 14, 665
      https://doi.org/10.12988/imf.2017.7038

C. S. Ryoo
      On a class of two dimensional twisted q-tangent numbers and polynomials
      International Mathematical Forum, Vol. 12, 2017, no. 14, 667-675
      https://doi.org/10.12988/imf.2017.7647

Mohammad H. Aloroud
      Analytical treatment for solving system of fuzzy IVPs using residual power series approach
      International Mathematical Forum, Vol. 12, 2017, no. 14, 677-691
      https://doi.org/10.12988/imf.2017.7545

Rafael Jakimczuk
      On the kernel function
      International Mathematical Forum, Vol. 12, 2017, no. 14, 693-703
      https://doi.org/10.12988/imf.2017.7650

S.S. Sandhya, E. Ebin Raja Merly, S.D. Deepa
      Heronian mean labeling of graphs
      International Mathematical Forum, Vol. 12, 2017, no. 15, 705-713
      https://doi.org/10.12988/imf.2017.68108

Bilge Peker, Selin (Inag) Cenberci
      On the equations y^2-10x^2=9 and z^2-17x^2=16
      International Mathematical Forum, Vol. 12, 2017, no. 15, 715-720
      https://doi.org/10.12988/imf.2017.7651

Rafael Jakimczuk
      The kernel of powerful numbers
      International Mathematical Forum, Vol. 12, 2017, no. 15, 721-730
      https://doi.org/10.12988/imf.2017.7759

Afshin Gholamy, Vladik Kreinovich
      What is the optimal bin size of a histogram: An informal description
      International Mathematical Forum, Vol. 12, 2017, no. 15, 731-736
      https://doi.org/10.12988/imf.2017.7757

F. Fonseca
      The solitary wave solution of the Swift-Hohenberg equation using He's semi inverse method
      International Mathematical Forum, Vol. 12, 2017, no. 15, 737-745
      https://doi.org/10.12988/imf.2017.7758

Hasan Huseyin Gulec
      Permanents and determinants of tridiagonal matrices with (s,t)-Pell numbers
      International Mathematical Forum, Vol. 12, 2017, no. 16, 747-753
      https://doi.org/10.12988/imf.2017.7652

Amir Mukhriz Azman, Hiroshi Nakazato
      Models of the solar system in the 16th and 17th centuries
      International Mathematical Forum, Vol. 12, 2017, no. 16, 755-762
      https://doi.org/10.12988/imf.2017.7756

Afshin Gholamy, Vladik Kreinovich
      How to use absolute-error-minimizing software to minimize relative error: practitioner's guide
      International Mathematical Forum, Vol. 12, 2017, no. 16, 763-770
      https://doi.org/10.12988/imf.2017.7761

Mohd Kamalrulzaman Md Akhir, Jumat Sulaiman
      Explicit decoupled group iterative method for the triangle element solution of 2D Helmholtz equations
      International Mathematical Forum, Vol. 12, 2017, no. 16, 771-779
      https://doi.org/10.12988/imf.2017.7654

Nil Kofoglu
      On pseudo-union curves in a hypersurface of a Weyl space
      International Mathematical Forum, Vol. 12, 2017, no. 16, 781-793
      https://doi.org/10.12988/imf.2017.7760

Peter Danchev
      Semi-boolean corner rings
      International Mathematical Forum, Vol. 12, 2017, no. 16, 795-802
      https://doi.org/10.12988/imf.2017.7655

Vladik Kreinovich
      Almost all Diophantine sets are undecidable
      International Mathematical Forum, Vol. 12, 2017, no. 16, 803-806
      https://doi.org/10.12988/imf.2017.7763